Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Topological dynamics on nilmanifolds

Authors: L. Auslander, F. Hahn and L. Markus
Journal: Bull. Amer. Math. Soc. 67 (1961), 298-299
MathSciNet review: 0123308
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Ellis, Distal transformation groups, Pacific J. Math., vol. 8 (1958) pp. 401-405. MR 101283
  • 2. W. H. Gottschalk, Minimal sets: An introduction to topological dynamics, Bull. Amer. Math. Soc. vol. 64 (1958) pp. 336-351. MR 100048
  • 3. W. H. Gottschalk and G. A. Hedlund, Topological dynamics, Amer. Math. Soc. Colloquium Publications, vol. 36, 1955. MR 74810
  • 4. G. A. Hedlund, Fuchsian groups and transitive horocycles, Duke J. Math. vol. 2 (1936) pp. 530-542. MR 1545946

Additional Information


American Mathematical Society